Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have had a fistula, located near anus, itchy and bleeds. Is it pilomidal cyst?

I am a 23 year old male, I have had what I believe to be a fistula for the past few years. It is located right above my anus , similairly to a dimple, it gets very itchy and often bleeds . Sometimes I find that I am unable to sit because of the pain. I have looked on the web & am worried it could be a pilomidal cyst . If you could please provide me with more information, and/or where I can find more about it, this would be much appreciated.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hi dear, it can be a sinus. having one open and other closed end. the only treatment of this is surgical.
it can cause a few complications the most common it can get infected and in worst cases even carcinoma can develop in it. so please contact a surgeon as soon as possible
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor